RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1993, Volume 57, Issue 1, Pages 147–166 (Mi izv891)  

This article is cited in 3 scientific papers (total in 3 papers)

Generalized meromorphic functions

S. A. Grigoryan


Abstract: Zero sets of generalized analytic functions in the Arens–Singer sense are investigated. It is proved that each generalized meromorphic function can be factored in the weak sense. At the end of the paper a question on factorization of almost periodic meromorphic functions is answered.

Full text: PDF file (977 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1994, 42:1, 133–147

Bibliographic databases:

UDC: 517.986
MSC: Primary 30G30, 30D30, 32A30; Secondary 43A60
Received: 28.05.1991

Citation: S. A. Grigoryan, “Generalized meromorphic functions”, Izv. RAN. Ser. Mat., 57:1 (1993), 147–166; Russian Acad. Sci. Izv. Math., 42:1 (1994), 133–147

Citation in format AMSBIB
\Bibitem{Gri93}
\by S.~A.~Grigoryan
\paper Generalized meromorphic functions
\jour Izv. RAN. Ser. Mat.
\yr 1993
\vol 57
\issue 1
\pages 147--166
\mathnet{http://mi.mathnet.ru/izv891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220585}
\zmath{https://zbmath.org/?q=an:0801.30039}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994IzMat..42..133G}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1994
\vol 42
\issue 1
\pages 133--147
\crossref{https://doi.org/10.1070/IM1994v042n01ABEH001527}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NH32100007}


Linking options:
  • http://mi.mathnet.ru/eng/izv891
  • http://mi.mathnet.ru/eng/izv/v57/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Grigoryan, “Generalized analytic functions”, Russian Math. Surveys, 49:2 (1994), 1–40  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. S. A. Grigoryan, “The divisor of a generalized analytic function”, Math. Notes, 61:5 (1997), 547–552  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. R. Mirotin, M. A. Romanova, “Interpolation sets for the algebra of generalized analytic functions”, Russian Math. (Iz. VUZ), 51:3 (2007), 46–54  mathnet  crossref  mathscinet  zmath  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:241
    Full text:91
    References:45
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021